Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Case of misuse (drug dose administration interval too long) received from a health care professional via the Health Authorities on 11-Sep-2013 under the references DK-DKMA-ADR 22231077 and DK-DKMA-EFO6735. Case is medically confirmed. A female patient (weight 60 kg, height 165 cm), had received a complete vaccination series with three doses of GARDASIL IM on 24-Mar-2010 (D1, batch no not reported), on 15-Jun-2011 (D2, batch no. not reported) and on 23-Aug-2012 (D3, batch no. not reported). On an unspecified date, the patient developed headache, nausea, sleeplessness, tremor, mood swings, chronic pain in joints, neck and back, abdominal pain, increased menstrual pain and tiredness. It was unknown if laboratory tests were performed. The patient had 6 days of absence during the academic year 2011/2012 and 40 days of absence during the academic year 2012/2013. At the time of reporting, the patient had not recovered. Drug administration interval too long between D1 and D2 and between D2 and D3.
Copyright © 2019 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166